Acta Mathematica, 1927, Volume 50

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] G. Mittag-Leffler

TBD mathscidoc:1701.33691

Acta Mathematica, 50, (1), I-XXIII, 1927.12
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Die Krisis in Cantor's mathematischem Schaffen

A. Schoenflies Frankfurt a. Main

TBD mathscidoc:1701.33692

Acta Mathematica, 50, (1), 1-23, 1927.12
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 711 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Zusätzliche Bemerkungen

G. Mittag-Leffler

TBD mathscidoc:1701.33693

Acta Mathematica, 50, (1), 25-26, 1927.12
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 282 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Allgemeine Theorie der Riemannschen Mannigfaltigkeiten

Paul Koebe Leipzig

TBD mathscidoc:1701.33694

Acta Mathematica, 50, (1), 27-157, 1927.12
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 205 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über die Anwendung einer Klasse uniformisierender Tranzendenten zur Untersuchung der Wertverteilung analytischer Funktionen

Frithiof Nevanlinna Helsingfors

TBD mathscidoc:1701.33695

Acta Mathematica, 50, (1), 159-188, 1927.12
[ Download ] [ 2017-01-08 20:30:48 uploaded by actaadmin ] [ 566 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen

Jakob Nielsen Kopenhagen

TBD mathscidoc:1701.33696

Acta Mathematica, 50, (1), 189-358, 1927.12
[ Download ] [ 2017-01-08 20:30:48 uploaded by actaadmin ] [ 211 downloads ] [ 0 comments ] [ Cited by 273 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the periodic motions of dynamical systems

George D. Birkhoff Cambridge, U.S.A.

TBD mathscidoc:1701.33697

Acta Mathematica, 50, (1), 359-379, 1927.12
[ Download ] [ 2017-01-08 20:30:48 uploaded by actaadmin ] [ 470 downloads ] [ 0 comments ] [ Cited by 85 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved